MathSciNet Relay Station
MathSciNet bibliographic data
MR986323 (90e:60035) 60F05 (62G30)
Lehtonen, T.; Nummelin, E. On the convergence of empirical distributions under partial observations. Ann. Acad. Sci. Fenn. Ser. A I Math. 13 (1988), no. 2, 219–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement